# SDR FXTA20221114002

- Difficulty date: October 20, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N679BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5251
- Aircraft time: 7,518 hours, 18,044 cycles
- Engine: Pwc PT6A140
- Engine time: 544 hours, 6,456 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 0285
- Condition: Failed
- Location: Fuel Oil Cooler
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE MESSAGE. SENSOR ON ENGINE FAILED.
